A new class of $({\cal H}^k,1)$-rectifiable subsets of metric spaces

Roberta Ghezzi and Frédéric Jean
2013
Publication type:
Paper in peer-reviewed journals
Journal:
Com. on Pure and Applied Analysis, vol. 12, pp. 881--898
arXiv:
images/icons/icon_arxiv.png 1109.3181
BibTeX:
@article{Ghe-Jea-2013,
    author={Roberta Ghezzi and Frédéric Jean },
    title={A new class of $({\cal H}^k,1)$-rectifiable subsets of metric 
           spaces },
    doi={10.3934/cpaa.2013.12.881 },
    journal={Com. on Pure and Applied Analysis },
    year={2013 },
    volume={12 },
    pages={881--898},
}